# SDR DL76S060792

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 59,363 hours, 28,566 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 112T700517
- Condition: Fatigued
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS WERE FOUND AT THE FORWARD OUTBOARD BOLT HOLE LOCATION OF THE AFT PITCH LOAD FITTING, NR 1 PYLON.  CRACK IS IN LOWER WING SKIN ALSO, AND REQUIRED SUBJECT HOLE TO BE OVERSIZED AND BUSHED BACK TO DIAMETER.
